MAUDE Adverse Event Report: TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36" BSC; TEVDEK II POLYESTER NON-ABSORB

TELEFLEX MEDICAL TEV GN BR 0 TC-43/HR26 2N 36" BSC; TEVDEK II POLYESTER NON-ABSORB
Catalog Number 833-224
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported " capio suture material was defective during the surgical procedure for patient s.M.S.According to [ the user] , it broke at the end where it fits into the capio slim suture capture device.Therefore, it was necessary to open and use another thread to complete the procedure." additional infomation on the patient's statusis not avaible at this time.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
TEV GN BR 0 TC-43/HR26 2N 36" BSC
Common Device Name
TEVDEK II POLYESTER NON-ABSORB
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
taliah shabazz
3015 carrington mill blvd
morrisville 27560
MDR Report Key19212828
Report Number3004365956-2024-00040
Device Sequence Number15189034
Product Code GAT
UDI-Device Identifier14026704735300
UDI-Public14026704735300
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192490
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number833-224
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown